# SDR DALA2023062805194

- Difficulty date: December 4, 2020
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,404 hours, 41,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 ERA 588672-14 SECTION I ISSUED FOR 2 DENTS FOUND BTWEEN 500-520 BETWEEN S27L AND 28L. CORRECTIVE ACTION: SUMMARY OF NR 00259. AREA WAS REPAIRED PER ER/A 588672-14 REV A SECTION III: PERMANTENT REPAIR. (1670742)
